# SDR JBXA03011

- Difficulty date: June 17, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 5,835 hours, 4,335 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Bleed Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT 14TH STAGE DUCT MSG AT CLIMB PWR RETARDED LEFT PWR LEVER LEVELED OFF AT 25,000.  FOLLOWED QRH PROCEDURE LANDED AT DCA.  DUCT MSG DISAPPEARED WITHIN FEW SECONDS OF PULLING LEFT PWR LEVER TO RETARD, IT DID NOT RE-ILLUMINATE FOR THE REMAINDER OF THE FLIGHT.  PERFORMED OPERATIONAL CHECK OF 14TH STAGE BLEED AIR SYSTEM AND GROUND LEAK TEST OF 14TH STAGE BLEED SYSTEM IAW CRJ AMM 36-12-00 AND 36-21-00, ALL CHECKS GOOD.
